Garcia, D and Wagner, FO (2017) Unimodularity Unified. The Journal of Symbolic Logic, 82 (3). pp. 1051-1065. ISSN 0022-4812
Abstract
Unimodularity is localized to a complete stationary type, and its properties are analysed. Some variants of unimodularity for definable and type-definable sets are introduced, and the relationship between these different notions is studied. In particular, it is shown that all notions coincide for non-multidimensional theories where the dimensions are associated to strongly minimal types.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Jun 2018 11:03 |
Last Modified: | 06 Jun 2018 11:03 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/jsl.2016.60 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:131690 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online